Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP-Lexapro Please........... Sabina

Posted by galkeepinon on August 27, 2003, at 20:57:28

In reply to Re: HELP-Lexapro Please..........., posted by Sabina on August 27, 2003, at 2:50:58

thanks Sabina:-) my post probably got lost or no one knew what to say LOL no biggie:-)
Anyway, I was kind of embarrassed to reveal what a pig I was LOL but hey oh well.......
thanks for your reply, you're right, I think my motivation will improve and I can get my butt to the gym again! LOL
and try to stay away from those Hagaan Daz's Ice Cream bars man are they good!!!!!!!!!!!!!
I hate that saying *A moment on the lips forever on the hips* Whazzup with that?:( I got too much of a sweet tooth.


> hey there, gal,
>
> i experienced an extreme longing for chocolate on lex that was unusual for me.
>
> i'm not on it anymore, so i don't have any actual advice. sorry. i just didn't want you to feel like nobody was seeing your post.
>
> i suspect if anyone really identified with the situation then they'd most likely be reticent to post and relate sad tales of indulgence. you're a brave woman to do so. ;)
>
> i guess the idea is that, ultimately, you'll feel so great from the benefits of the drug that you'll be able to spend more time in the gym to work off your cravings?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:254615
URL: http://www.dr-bob.org/babble/20030823/msgs/254881.html